# SDR ASOA201102090

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 32,478 hours, 29,146 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN ON GROUND AND IN FLIGHT.  ODOR LIKE DIRTY SOCKS. OPS CHECK OF THE PACKS RT AND LT. OPS CHECKED GOOD, NO ODOR WITH REF TO AMM 21-51-00.
